# SDR GTIA010039

- Difficulty date: February 13, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N969NK
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - FLT 139 - AISLE PATH LIGHT, RED LOOSE.  REPOSITIONED AISLE PATH LIGHT IAW MM 33-53-01.  (M)
